Journal :   International Journal of Technology

Volume No. :   6

Issue No. :  2

Year :  2016

Pages :   227-232

ISSN Print :  2231-3907

ISSN Online :  2231-3915


Registration

Allready Registrered
Click to Login

Partial Actions on Graphs



Address:   R.P. Sharma1, Rajni Parmar1, V.S. Kapil2
1Department of Mathematics, Himachal Pradesh University, Shimla-171005, India
2Department of Mathematics, Govt. College Jukhala, Bilaspur-174033, India
*Corresponding Author
DOI No: 10.5958/2231-3915.2016.00035.3

ABSTRACT:
We define a partial action of a group on a graph and their partial orbits and stabilizers for partial graphs. Further some relations between partial orbits and stabilizers are proved. A relation between a –transitivity and ß –transitivity of a partial graph is proved where a is a partial action of a group G on the set of vertices and ß is a partial action of a group G on the edge set of the graph.
KEYWORDS:
Partial Actions on Graphs.
Cite:
R.P. Sharma, Rajni Parmar, V.S. Kapil. Partial Actions on Graphs. Int. J. Tech. 2016; 6(2): 227-232.
[View HTML]      [View PDF]



Visitor's No. :   105376